# SDR SWIA200210676

- Difficulty date: January 12, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 15,643 hours, 22,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 9 SKIN CLIP CRACKED ON COPILOT'S SIDE.
